# SDR ASAA0540731

- Difficulty date: December 10, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FORWARD CARGO DOOR CORRODED IN SEVERAL PLACES.  REMOVED AND REPLACED SUPPORT AND CHANNEL PER B737-400 SRM 51-40-02.  (M)
